A regularity theory of biharmonic maps

Research output: Contribution to journalArticlepeer-review

97 Scopus citations


In this article we prove the regularity of weakly biharmonic maps of domains in Euclidean four space into spheres, as well as the corresponding partial regularity result of stationary biharmonic maps of higher-dimensional domains into spheres.

Original languageEnglish (US)
Pages (from-to)1113-1137
Number of pages25
JournalCommunications on Pure and Applied Mathematics
Issue number9
StatePublished - Sep 1999

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'A regularity theory of biharmonic maps'. Together they form a unique fingerprint.

Cite this